# SDR HEEA060144

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSES DISPLAY AFTER WARM UP AND POWER IS BELOW SPECS.
